# SDR AU991085

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 4020603449
- Condition: Corroded
- Location: Mlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL BEARINGS CORRODED.  SUSPECT CAUSED BY DISLODGED WHEEL SEALS.  THE AIRCRAFT IS FITTED WITH FLOATS.
